# SDR ASAA2015042311478

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 2,608 hours, 868 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK AND ENGINE START, MASTER CAUTION LIGHT WAS PRESSED AND LEFT "PACK" LIGHT ILLUMINATED. WE FOLLOWED THE QRH AND WERE UNABLE TO RESET THE PACK. ALSO UNABLE TO RESET MASTER CAUTION LIGHTS. GROUNDED - YES. BITE SHOWS FAULT ON #1 CONTROLLER TCV. RAN BITE OF BOTH CONTROLLERS AND FAULT CLEARED & BITE PASSED. RAN PACKS WITH APU. OPS NORMAL REF AMM 21-61-21.
